www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2654

Title: Non-parametric estimation of the residual distribution
Authors: Akritas, Michael Georgiou
VAN KEILEGOM, Ingrid
Issue Date: 2001
Publisher: BLACKWELL PUBL LTD
Citation: SCANDINAVIAN JOURNAL OF STATISTICS, 28(3). p. 549-567
Abstract: Consider a heteroscedastic regression model Y = m(X) + sigma (X)epsilon, where the functions m and sigma are "smooth", and epsilon is independent of X. An estimator of the distribution of epsilon based on non-parametric regression residuals is proposed and its weak convergence is obtained. Applications to prediction intervals and goodness-of-fit tests are discussed.
Notes: Limburgs Univ Ctr, Diepenbeek, Belgium. Penn State Univ, University Pk, PA 16802 USA.Van Keilegom, I, Univ Catholique Louvain, Inst Stat, Voie du Roman Pays 20, B-1348 Louvain, Belgium.
URI: http://hdl.handle.net/1942/2654
DOI: 10.1111/1467-9469.00254
ISI #: 000170679000010
ISSN: 0303-6898
Category: A1
Type: Journal Contribution
Validation: ecoom, 2002
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.